# SDR DALA2023062105043

- Difficulty date: June 19, 2023
- Submitted: June 21, 2023
- Operation: Air carrier
- Aircraft: N323NB
- Make and model: Airbus A319-114
- Aircraft serial: 1453
- Aircraft time: 59,726 hours, 30,956 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3123 CORROSION LOWER SILL LOCATED AT FR 68 RH SIDE AT AFT GALLEY AREA. CORRECTIVE ACTION: REPLACED LOWER SILL PER A319 SRM 51-42-11, A319 SRM 51-72-11. (2824812)
